MathSciNet Relay Station
MathSciNet bibliographic data
MR107016 (21 #5744) 30.00 (39.00)
Szekeres, G. Regular iteration of real and complex functions. Acta Math. 100 1958 203–258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement